liamm

Member
  • Content count

    14
  • Joined

  • Last visited


Community Reputation

1 Neutral

1 Follower

About liamm

Member

Profile Information

  • Gender Male
  • Location Manchester

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

640 profile views
  1. Hey guys, I'm on month five of my (ro)accutane journey and I am now completely acne free (yay), however, even before I began drug, I have always had a really red face. I think that this may be due to all of the antibiotics and topical treatments I was prescribed before. Since taking the drug I've also developed yellowness around my mouth area which is quite noticeable. I live a be a very healthy lifestyle in terms of exercise and diet, and my skincare routine only consists of a moisturiser (which has helped and was recommended by my derm). Some days it looks worse than others, and it can get worse if I get hot or embarrassed. I dont int think its rosacea, although whatever it is it's really lowering my self esteem. thoughts and opinions? thanks!